Special Events

  • Parent Forum
  • Collaboratory MakerSpace
  • DLR Tour Bus
  • Shoes for Schools 2015 Campaign

Cyberbullying, Sexting, & Unwise Social Networking: The Role of Parents

Spread the word with the parents in your school! We welcome them Monday evening from 6:30 to 8:30 p.m. for

Keynote Speaker, Sameer Hinduja, Co-Director of the Cyberbullying Research Center

Designed for parents and community partners, this presentation provides a broad overview of adolescent technological concerns, including cyberbullying and social networking sites. Foundational information on the way adolescents use the Internet and cell phones is provided first before examining cyberbullying, sexting, and unwise social networking in detail. Strategies for identification, prevention, and response are then discussed in a conversational format to allow for input and Q&A from the audience. Attendees will leave equipped with an increased ability to promote safe and responsible participation in cyberspace among the youth they care for and with numerous resources to assist them towards those ends. Parents will leave knowing how to:

  • Identify popular online environments among adolescents today and recognize various forms of cyberbullying
  • Understand the scope and prevalence of the problem
  • Learn how teens are misusing social networking sites
  • Realize the significance of sexting among youth
  • Learn ways to best inquire about and respond to technology use and abuse
  • Develop strategies to sharpen your ability to informally and formally monitor their actions
  • Learn how to report cyberbullying when you spot it
  • Learn how to work with Internet service providers, cell phone service providers, and content providers

PLEASE click here to RSVP for this FREE event by Friday, November 20

We are excited to announce that our speaker, Dr. Sameer Hinduja, has agreed to live video stream this event so that his message may reach a broader audience across the state of New Hampshire. We heard from those with young children and others who do not live in the greater Manchester area who wanted to hear his message. To participate in the live video stream you will need a computer, tablet, or smart phone with internet access and a browser. In addition you will need a Google (gmail or GAFE) email address. You may create a FREE Google email account by clicking here.

Please complete the Remote Participation Form to request your virtual invitation.

On Monday, November 30th, you will receive an email to the Google address provided with the link to view the live video stream.

NHSLMA

Brought to in partnership with the teacher librarians at the NH School Library Media Association (NHSLMA) in the Expo Center!!!

The Collaboratory MakerSpace is dedicated to highlighting the engaging and practical hands-on approach to learning that is gaining educators’ attention. In addition to the Collaboratory MakerSpace sessions that take place during concurrent sessions, there will be a number of exciting maker displays in the Expo Center to inform attendees of the potential of “making/hands-on” learning in the classroom. From quirky robotic hands to a zipline racers, the Collaboratory MakerSpace showcases the role that making things can play in learning environments. Join Caitlin Ahearn from Londonderry Middle School, Kristin Whitworth from Barnstead Elementary School, and Jessica Gilcreast from Bedford High School in “making” some engagement and fun happen!

All attendees receive:

  • The opportunity to make one of several different Makerspace projects
    ~ from high to low tech, from solitary to participatory ~
  • A sandwich bag with an activity in a bag
    ~ something for you to take back to school and easily replicate ~
  • A list of material ideas
    ~ a grocery list to use to collect materials for your Makerspace ~
  • A QR code to a website where you can go for more curated ideas
Session Collaboratory* Demonstrations*
T1 10:30-11:30 Mosaic Tiny Dancers
T2 12:00-1:00 Button Maker Zipline Racer
T3 1:30-2:30 Mosaic Robotic Hand
T4 3:15-4:15 Button Maker Marbles
     
W1 10:30-11:30 Mosaic Tiny Dancers
W2 12:00-1:00 Button Maker Building Squares
W3 1:30-2:30 Mosaic Mystery Bag
W4 3:15-4:15 Button Maker Zipline Racers
     
Th1 10:00-11:00 Electric Avenue Robotic Hand
Th2 11:30-12:30 Electric Avenue Zipline Racers
Th3 1:00-2:00 Electric Avenue
Bristle Bots
Marbles

*Collaboratory and demonstration details subject to change; keep checking this website for the final schedule

The Collaboratory MakerSpace is dedicated to highlighting the engaging and practical hands-on approach to learning that is gaining educators’ attention. In addition to the Collaboratory MakerSpace sessions that take place during concurrent sessions, there will be a number of exciting maker displays in the Expo Center to inform attendees of the potential of “making/hands-on” learning in the classroom. From quirky robotic hands to a zipline racers, the Collaboratory MakerSpace showcases the role that making things can play in learning environments. Join Caitlin Ahearn from Londonderry Middle School, Kristin Whitworth from Barnstead Elementary School, and Jessica Gilcreast from Bedford High School in “making” some engagement and fun happen!

DLR Tour BusDLR Bus inside

We are excited to announce a last minute addition to the Christa McAuliffe Technology Conference! The Digital Learning Revolution (DLR) Tour Bus will be onsite both Wednesday and Thursday. The DLR Tour Bus is part of the iSchool initiative founded by our Thursday keynote speaker, Travis Allen.

This 38-foot classroom-on-wheels provides a complete mobile solution for schools. The Digital Learning Revolution Tour demonstrates solutions for mobile technology integration and brings the full experience to CMTC right outside the Salon Lobby located on Pleasant Street.

Presentation & Tour Schedule for the Digital Learning Revolution Tour Bus

Join Jenny Cox and Casey Garms, the DLR Tour Bus Operators, for an informal tour or the full 45-minute Digital Learning Revolution presentation on Wednesday and Thursday.

Wednesday, December 2, 2015

9:30 to 10:15 Stop by anytime for a tour of the resources offered in the DLR Tour bus, a 38-foot classroom-on-wheels.
10:30 to 11:15 Step inside this 38-foot classroom-on-wheels and experience a complete mobile solution for schools. Join the DLR Tour bus operators for a 45-minute presentation designed to showcase the integration of mobile devices across the curriculum.
12:00 to 12:45 Stop by anytime for a tour of the resources offered in the DLR Tour bus, a 38-foot classroom-on-wheels.
1:30 to 2:15 Step inside this 38-foot classroom-on-wheels and experience a complete mobile solution for schools. Join the DLR Tour bus operators for a 45-minute presentation designed to showcase the integration of mobile devices across the curriculum.
2:30 to 3:15 Stop by anytime for a tour of the resources offered in the DLR Tour bus, a 38-foot classroom-on-wheels.

 

Thursday, December 3, 2015

9:30 to 10:10 Stop by anytime for a tour of the resources offered in the DLR Tour bus, a 38-foot classroom-on-wheels.
10:00 to 10:45 Step inside this 38-foot classroom-on-wheels and experience a complete mobile solution for schools. Join the DLR Tour bus operators for a 45-minute presentation designed to showcase the integration of mobile devices across the curriculum.
11:00 to 11:30 Stop by anytime for a tour of the resources offered in the DLR Tour bus, a 38-foot classroom-on-wheels.

SforS pic 1CMTC is excited to announce our partnership with the Currier Museum of Art and the Webster Elementary School in Manchester to support their Shoes for Schools Campaign 2015.

Did you know that many kids in the Manchester schools wear sandals and flip-flops to school in winter? Sadly, their families don't have the money to buy their children winter shoes.

The Currier Museum of Art and Webster Elementary School are hosting a shoe drive in conjunction with the Currier’s upcoming exhibition Killer Heels: The Art of the High-Heeled Shoe.

Keep an eye out during your Black Friday shopping for a pair of shoes or boots on SALE to donate!

You can help by dropping off NEW, closed-toe shoes or boots at CMTC any day of the conference. Just look for the box past the Main Registration Desk near the ATM Machine.

CURRENT SIZES NEEDED: Toddler 10 through adult 12, and especially youth sizes 1-5.